Über die Divisorenklassengruppen lokaler Ringe.

Jürgen Bingener

Mathematische Annalen (1977)

  • Volume: 229, page 173-180
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bingener, Jürgen. "Über die Divisorenklassengruppen lokaler Ringe.." Mathematische Annalen 229 (1977): 173-180. <http://eudml.org/doc/163013>.

author = {Bingener, Jürgen},
journal = {Mathematische Annalen},
pages = {173-180},
title = {Über die Divisorenklassengruppen lokaler Ringe.},
url = {http://eudml.org/doc/163013},
volume = {229},
year = {1977},

AU - Bingener, Jürgen
TI - Über die Divisorenklassengruppen lokaler Ringe.
JO - Mathematische Annalen
PY - 1977
VL - 229
SP - 173
EP - 180
UR - http://eudml.org/doc/163013
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.